# SDR DALA2014101205549

- Difficulty date: October 11, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,317 hours, 13,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON LT CREASE BEAM INBD ANGLE AT BS 1180 +17. FOUND OUT OF LIMITS IAW SRM.  REPAIRED THE CREASEBEAM IAW ER/A 528667-14, REV ORIG.
